# SDR IPXA99M57904

- Difficulty date: November 7, 2009
- Submitted: November 9, 2009
- Operation: Air carrier
- Aircraft: N275UP
- Make and model: Doug MD-11F
- Aircraft serial: 48774
- Engine: Pwa PW4462
- System (JASC): 7297 · Turbine Engine System Wiring
- Part: Wire Harness
- Condition: Damaged
- Location: Nr 2 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

INSPECTION TYPE:N/A ATB - NR 2 ENGINE HIGH VIBRATION DURING CLIMB.  RETURNED TO ANC.  LANDED SAFELY.  REMOVED AND REPLACED NR 2 ENG VIBRATION HARNESS IAW MM 71-50-01-4/2 AND REMOVED AND REPLACED NR 2 ENG FAN CASE ACCELEROMETER PER MM 77-32-03-4/2.  HIGH POWER ENGINE RUN C/W.  NO VIBES ABOVE .7 NOTED.
